# SDR AALA20120112DFW01

- Difficulty date: January 12, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N7509
- Make and model: Doug DC-9-82
- Aircraft serial: 49803
- Aircraft time: 64,502 hours, 33,402 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vertical Gyro
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED LOSS OF SEVERAL FLIGHT INSTRUMENTS.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER 1 AND 2 VERTICAL GYROS.  SYSTEM GROUND CHECK NORMAL OPERATION.
